Online Quilting Guild

Hosted by Janet Wickell (janma)|ScrapQuilts.com

Welcome to our free quilting forum, the Online Quilting Guild, where you can share ideas about quilting, swap fabrics and other projects, and chat with quilters worldwide.

  • 6133
    MEMBERS
  • 152565
    MESSAGES
  • 9
    POSTS TODAY

Discussions

Valley of the Sun Quilters   Off-Topic Chat

Started 8/20/15 by KSCarolyn; 1930806 views.
Judy (DJZMOM)

From: Judy (DJZMOM)

10/2/19

Good for you Mel!  I'm glad, so far, you are under less pressure.

Judy (DJZMOM)

From: Judy (DJZMOM)

10/2/19

Big trip for your DH and the team.  Don't fret over them.  They are in God's hands!!  Exciting!

 

Yetta so sorry your little fur baby is not feeling well. Hope the vet has some answers. 

MarciainMD

From: MarciainMD

10/2/19

I'll be keeping Mandy in my thoughts for a good outcome.

judyinohio

From: judyinohio

10/2/19

Sorry, Judy, I cannot enlarge it to read it.  I'll just have to believe you when you say it's a good message.

judyinohio

From: judyinohio

10/2/19

Oh, that's heartbreaking to read about a furchild who is in distress and cannot tell you what hurts. I hope that your veterinarian can solve Mandy's problem and give a good outcome for a dearly loved member of the family.

latterberry

From: latterberry

10/3/19

Certainly will send good thoughts for your little dog.  It's so scary when they don't feel good and can't tell you what's bothering them.. Let us know how things go.

YDritch

From: YDritch

10/3/19

Let us know how things go.

The specialist wants more x-rays and a sonogram to make a real diagnosis: estimated cost is between $1500 and $2000.  This would be in addition to the x-rays, blood work, meds and overnight stay that has already been done:  actual cost $1000.  The specialist said,  "even the sonogram and additional x-rays might not give us any answers.....after all, it's medicine."  So $200 later, we agreed to try the alternative of starting her on an anti-seizure med  to see how she might improve.  The plus is that those meds have a side effect of increasing appetite, which has been another problem with her.  Continue prayers, please.

Cathy (cacnurse1)

From: Cathy (cacnurse1)

10/3/19

Be sure there is a recognizable piece of your ugly fat quarter in the item you make.

Msg 2067.21405 deleted
TOP